# SDR 06FDEA04008

- Difficulty date: November 14, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rws 536
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E INT STRUCTURE FOUND 1 CRACK 1.25" LONG ON RIB AT STA XORS 536.  REPAIRED CRACK IAW SRM 57-00-01 FIG 10 SHT 1-4 VOL 1.  FABRICATED PARTS IAW DETAIL PART TRAVELER N02608/I027608 IAW SRM 57-00-01 FIG 10 SHT 1VOL 1.
